Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 4:47 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 4:47 PM CDT (21:47 UTC)
- Expired
- May 27, 2016, 5:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:01 PM CDT | HAIL 0.88 | 1 N Rock, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435
WUUS53 KICT 272147
SVRICT
KSC035-191-272215-
/O.NEW.KICT.SV.W.0150.160527T2147Z-160527T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 515 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OXFORD...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...OXFORD...UDALL...ATLANTA...ROCK AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3728 9726 3748 9715 3747 9670 3715 9714
TIME...MOT...LOC 2146Z 234DEG 21KT 3731 9709
HAIL...1.00IN
WIND...60MPH
$$
METZGER1 follow-up statement
571
WWUS53 KICT 272200
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT FRI MAY 27 2016
KSC191-272210-
/O.CAN.KICT.SV.W.0150.000000T0000Z-160527T2215Z/
SUMNER KS-
500 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMNER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3731 9715 3748 9715 3747 9670 3715 9714
TIME...MOT...LOC 2200Z 234DEG 21KT 3736 9700
$$
KSC035-272215-
/O.CON.KICT.SV.W.0150.000000T0000Z-160527T2215Z/
COWLEY KS-
500 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN COWLEY COUNTY...
AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
UDALL...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...ATLANTA...ROCK AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3731 9715 3748 9715 3747 9670 3715 9714
TIME...MOT...LOC 2200Z 234DEG 21KT 3736 9700
HAIL...1.00IN
WIND...60MPH
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 27, 3:13 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Wichita KS 313 PM CDT FRI MAY 27 2016 .SYNOPSIS... Issued at 248 PM CDT Fri May 27 2016 Thunderstorms have developed along the dry line this afternoon across south central and central Kansas as upper-level energy continues to lift out across the central Plains. With an unstable atmosphere in place and decent shear, ongoing thunderstorm activity has become strong to severe. && .SHORT TERM...(This evening through Monday night) Issued at 248 PM CDT Fri May 27 2016 The main forecast concerns are severe thunderstorms this evening, additional chances for thunderstorm activity through the beginning of the work week, a few storms could be strong to severe, and the potential to see additional rainfall over already saturated grounds. The flash flood watch will remain in effect through Saturday morning given the potential for additional flooding and/or worsening of ongoing flooding. As upper-level energy continues to eject out across the central Plains, expect thunderstorm activity to increase in coverage this evening. With good instability and decent shear in place, severe thunderstorms will be capable of producing large hail and damaging winds; however, a few tornadoes cannot be ruled out. Tonight as surface low pressure slowly moves eastward across central Kansas, expect thunderstorms activity to slowly move eastward as well. Into the late evening/overnight hours, with lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk shear, severe storms will still be possible. After midnight into early Saturday morning, thunderstorm activity will begin to diminish from west to east across the area as large scale lift and moisture transport will lift into Missouri. With surface low pressure lifting northeast of the region, the dry line boundary will become more diffuse and stall out across far southeast Kansas on Saturday. With ample low-level moisture still in place ahead of the surface boundary, expect at least moderate instability to develop across southeast Kansas. Convergence is not outstanding along this boundary during the late afternoon/early evening; however, with moisture streaming back northward have included at least slight chance mentions for thunderstorms across far southeast Kansas Saturday night. With shear being on the weak end of the spectrum across southeast Kansas, chances for severe weather look more favorable south of the border in northern Oklahoma. Sunday and Monday chances for thunderstorms will return to much of the area as multiple rounds of moisture return northward. Although the shear does not look too impressive, albeit better on Monday than Sunday, given the unstable, buoyant air mass that will be overhead at least a few strong storms may be possible during the end of the weekend/early work week. .LONG TERM...(Tuesday through Friday) Issued at 248 PM CDT Fri May 27 2016 With increasing cloud cover over the region, temperatures look to remain below normal through the work week. Chance for thunderstorms will linger across much of the area as well. Models are fairly consistent with cold front dropping south across the region during the middle of the work week. Right now, there is some uncertainty in regards to the actual timing of this frontal passage, with the ECMWF being a bit more progressive than the GFS. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 656 AM CDT Fri May 27 2016 Areas of MVFR CIGS can be expected this morning with very brief period of IFR in central Kansas. Otherwise, daytime heating and the approach of low pressure aloft will result in scattered to numerous showers and storms from midday into the evening across much of the area again. For now have inserted VCTS and will amend as needed as convection become more imminent. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 82 61 84 / 50 10 10 40 Hutchinson 57 81 59 84 / 50 10 10 40 Newton 57 80 60 83 / 50 20 10 40 ElDorado 59 81 61 84 / 50 20 10 40 Winfield-KWLD 60 83 63 85 / 50 10 10 40 Russell 56 79 57 82 / 60 20 10 40 Great Bend 55 80 58 82 / 50 10 10 40 Salina 57 80 59 84 / 60 20 10 40 McPherson 56 80 59 84 / 60 20 10 40 Coffeyville 64 83 63 85 / 60 20 20 40 Chanute 63 82 62 84 / 60 30 20 40 Iola 63 82 62 84 / 60 30 20 30 Parsons-KPPF 63 82 62 85 / 60 30 20 40 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ032-033- 047>053-067>069-082-083. && SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI MAY 27 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 325 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF I-135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 27, 4:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 1 E OXFORD 37.27N 97.15W
05/27/2016 M1.00 INCH COWLEY KS TRAINED SPOTTER
&&
JMRLocal storm report, May 27, 4:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 W UDALL 37.39N 97.14W
05/27/2016 M0.75 INCH COWLEY KS EMERGENCY MNGR
&&
JMRLocal storm report, May 27, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 1 E UDALL 37.39N 97.10W
05/27/2016 M1.00 INCH COWLEY KS EMERGENCY MNGR
&&
JMRLocal storm report, May 27, 4:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 3 E UDALL 37.39N 97.06W
05/27/2016 M1.75 INCH COWLEY KS EMERGENCY MNGR
&&
JMRLocal storm report, May 27, 4:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 7 NE UDALL 37.46N 97.03W
05/27/2016 M1.00 INCH COWLEY KS PUBLIC
RELAYED VIA EMERGENGY MANAGEMENT.
&&
JMRLocal storm report, May 27, 4:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 5 S DOUGLASS 37.45N 97.01W
05/27/2016 E1.75 INCH COWLEY KS STORM CHASER
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 32 min |
| May 26, 7:26 PM CDT | Special Weather Statement | ICT | Marion | 49 min |
| May 26, 7:30 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 26, 7:32 PM CDT | Special Weather Statement | ICT | Russell | 43 min |
| May 26, 7:38 PM CDT | Special Weather Statement | ICT | McPherson | 52 min |
| May 26, 7:42 PM CDT | Special Weather Statement | ICT | Barton | 48 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 64 min |
| May 26, 8:01 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln | 44 min |
| May 26, 8:14 PM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 26, 8:15 PM CDT | Special Weather Statement | ICT | Lincoln | 45 min |
| May 26, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 46 min |
| May 26, 8:21 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| May 26, 8:39 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| May 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 66 min |
| May 26, 9:28 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 12 hr |
| May 26, 9:37 PM CDT | Special Weather Statement | ICT | Reno | 53 min |
| May 26, 9:43 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| May 26, 9:51 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 54 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 26 min |
| May 26, 10:32 PM CDT | Special Weather Statement | ICT | Reno | 43 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| May 26, 10:56 PM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 30 min |
| May 26, 11:29 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick, Sumner | 61 min |
| May 27, 12:20 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 55 min |
| May 27, 12:23 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 9 hr |
| May 27, 12:56 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Wilson, Woodson | 64 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | ICT | Chase | 5 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson | 39 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson, Saline | 55 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | Saline | 65 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Marion | 53 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Chase, Lyon | 67 hr |
| May 27, 2:59 AM CDT | Areal Flood Warning | ICT | Harvey | 30 hr |
| May 27, 7:03 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 27 hr |
| May 27, 8:39 AM CDT | River Flood Warning | ICT | Chase | 3 days |
| May 27, 9:14 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 24 hr |
| May 27, 9:22 AM CDT | Areal Flood Warning | ICT | Rice | 72 hr |
| May 27, 10:12 AM CDT | Areal Flood Warning | ICT | Reno | 71 hr |
| May 27, 11:31 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| May 27, 2:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| May 27, 2:23 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| May 27, 2:46 PM CDT | Special Weather Statement | ICT | Harvey | 59 min |
| May 27, 2:48 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 34 min |
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| May 27, 3:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 27, 3:21 PM CDT | Special Weather Statement | ICT | Butler | 54 min |
| May 27, 3:33 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 27, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 54 min |
| May 27, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 36 min |
| May 27, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 3:50 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 25 min |
| May 27, 4:06 PM CDT | Special Weather Statement | ICT | Marion | 54 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| May 27, 4:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| May 27, 4:15 PM CDT | River Flood Warning | ICT | McPherson | 15 hr |
| May 27, 4:16 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 27, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 20 min |
| May 27, 4:38 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 18 hr |
| May 27, 5:02 PM CDT | Special Weather Statement | ICT | Kingman | 43 min |
| May 27, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 42 min |
| May 27, 5:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| May 27, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 50 min |
| May 27, 5:26 PM CDT | Special Weather Statement | ICT | Lincoln | 34 min |
| May 27, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 36 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 25 min |
| May 27, 6:27 PM CDT | Special Weather Statement | ICT | Cowley | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.